MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 20 GA X 8CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 20 GA X 8CM; CATHETER, PERCUTANEOUS
Catalog Number SAC-00820
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "incident occurred on (b)(6) 2025.The doctor facing the guide wire inside the packing comes damaged all the time." this was found prior to use.Associated mdr numbers include: 3006425876-2025-00589, 3006425876-2025-00588, 3006425876-2025-00587, and 3006425876-2025-00586.
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided nineteen photos for analysis.The complaint of a kinked guidewire was able to be confirmed by the photos.The guidewire was within the kit packaging and the appearance of the damage is consistent with folding of the kit resulting in damage to the guidewire.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not use if package is damaged".The words "do not bend" are clearly visible on the front of the lidstock.Based on the customer description and the sample received, storage and shipping caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "incident occurred on 09 april 2025.The doctor facing the guide wire inside the packing comes damaged all the time." this was found prior to use.There were 3 units from this lot that was found kinked during unpacking.Associated mdr numbers include: 3006425876-2025-00589, 3006425876-2025-00588, 3006425876-2025-00601, 3006425876-2025-00587, and 3006425876-2025-00586.
 
Additional Manufacturer Narrative
(b)(4).The customer provided nineteen photos for analysis.The complaint of a kinked guidewire was able to be confirmed by the photos.The guidewires were within the kit packaging and the appearance of the damage is consistent with folding of the kit resulting in damage to the guidewire.The customer also returned one closed sac-00820 arterial kit for analysis.No definite signs of use were observed.Visual analysis of the guide wire revealed the guidewire was kinked in one place throughout the body.Visual analysis also revealed the returned packaging contained one major fold and a kink in the catheter and protective tubing that aligned with the kink in the guidewire.Microscopic examination confirmed the kinks and revealed that both welds were present and spherical.Additionally, the product lidstock states "do not bend".The kinks in the guide wire were located 260mm from the one tip.The overall length of the guide wire measured 350mm, which is within the specification limits of 345mm-355mm per the guide wire product drawing.The guide wire outer diameter measured 0.510mm, which is within the specification limits of 0.508mm-0.533mm per the guide wire product drawing.A manual tug test confirmed that the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not use if package is damaged".The lidstock was reviewed and the words "do not bend" are clearly visible on the front of the lidstock.A change was implemented in april 2017 to update the product labeling to clearly inform the customer to not bend the product and is intended to reduce the potential for product damage.The customer report of a damaged guidewire was confirmed through investigation of the returned sample.The guidewire was kinked in the middle of the body and the returned packaging contained one major fold as well.The guidewire met all relevant functional requirements, and a device history record review was performed with no relevant findings.The packaging clearly states "do not bend." based on the sample received, storage and shipping caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "incident occurred on (b)(6) 2025.The doctor facing the guide wire inside the packing comes damaged all the time." this was found prior to use.There were 3 units from this lot that was found kinked during unpacking.Associated mdr numbers include: 3006425876-2025-00589, 3006425876-2025-00588, 3006425876-2025-00601, 3006425876-2025-00587, and 3006425876-2025-00586.

Brand Name
ARROW ARTERIAL CATH SET: 20 GA X 8CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22411788
Report Number3006425876-2025-00601
Device Sequence Number9664378
Product Code DQY
UDI-Device Identifier10801902144079
UDI-Public(01)10801902144079(11)240411(17)290331(10)71F24D0023(21)
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K093050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSAC-00820
Device Lot Number71F24D0023
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/29/2025
11/25/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/04/2025
12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown